# SDR ABXA010537

- Difficulty date: October 3, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 57,586 hours, 53,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT WAS CRACKED AT FASTENERS AT FS 389.  REPLACED LONGERON AT STATION 380 - 430, IAW DC-9 SRM 5302.
